TITLE

General Kinetic Models for Vehicular Traffic Flows and Monte-Carlo Methods

AUTHOR(S)
Herty, M.; Klar, A.; Pareschi, L.
PUB. DATE
April 2005
SOURCE
Computational Methods in Applied Mathematics;2005, Vol. 5 Issue 2, p155
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563992

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics